# SDR CALA2010052000212

- Difficulty date: May 18, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 35,370 hours, 12,462 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 141A33406
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE HAS ONE HOLE ELONGATED AT STA 360 STR 2LT AT STRINGER SPLICE.  INSTALLED SERVICEABLE SPLICE AT STA 360, STR 2L IAW B-737M SRM 57-40-02.
